Alert archive / Oklahoma / Flash Flood Watches in 2017

Flash Flood Watch 5, NWS Tulsa, OK

May 18, 201722 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at May 18, 2017, 1:13 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 18, 2017, 7:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 18, 2017, 1:13 PM CDT (18:13 UTC)
In effect from
May 18, 2017, 7:00 PM CDT
Expired
May 20, 2017, 7:00 AM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1082 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

330 
WGUS64 KTSA 181813
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
113 PM CDT Thu May 18 2017

...SEVERAL ROUNDS OF STORMS COULD BRING MORE FLOODING TO PORTIONS
OF NORTHEAST OKLAHOMA TONIGHT THROUGH SATURDAY...

OKZ054>067-070-071-190215-
/O.NEW.KTSA.FF.A.0005.170519T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Muskogee, and Checotah
113 PM CDT Thu May 18 2017

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SATURDAY MORNING...

The National Weather Service in Tulsa has issued a

* Flash Flood Watch for portions of east central Oklahoma... 
  northeast Oklahoma and southeast Oklahoma...including the 
  following counties...in east central Oklahoma...Muskogee and 
  Okfuskee. in northeast Oklahoma...Craig...Creek...Delaware... 
  Mayes...Nowata...Okmulgee...Osage...Ottawa...Pawnee...Rogers...
   Tulsa...Wagoner and Washington OK. in southeast Oklahoma... 
  McIntosh. 

* From 7 PM CDT this evening through Saturday morning

* Multiple rounds of heavy rainfall are possible beginning tonight
  through Saturday. Storms will form along the dryline this
  afternoon across western Oklahoma with a complex of storms
  affecting northeast Oklahoma tonight and through early Friday
  morning. Additional storms will form Friday afternoon as upper 
  level trough moves east into the Plains. Widespread storm total 
  rainfall of 2 to 4 inches is expected through Saturday with 
  locally higher amounts.

* Given recent heavy rainfall and expected precipitation, both
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

If you are in the watch area, keep informed, and be ready for
quick action if flash flooding is observed or if a warning is
issued.

&&

$$

CORFIDI
4 follow-up statements
711 
WGUS64 KTSA 190821
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
321 AM CDT Fri May 19 2017

...SEVERAL ROUNDS OF STORMS COULD BRING MORE FLOODING TO PORTIONS
OF NORTHEAST OKLAHOMA TONIGHT THROUGH SATURDAY...

ARZ001-002-010-011-019-020-029-OKZ068-069-072>076-192200-
/O.EXA.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Cherokee-Adair-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Tahlequah, Stilwell, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
321 AM CDT Fri May 19 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Tulsa has expanded the

* Flash Flood Watch to include portions of Arkansas and 
  Oklahoma...including the following counties...in Arkansas... 
  Benton...Carroll...Crawford...Franklin...Madison...Sebastian 
  and Washington AR. in Oklahoma...Adair...Cherokee...Haskell... 
  Latimer...Le Flore...Pittsburg and Sequoyah. 

* Through Saturday morning

* Multiple rounds of heavy rainfall are possible through
  Saturday morning. Widespread storm total rainfall amounts of 
  2 to 4 inches are expected through Saturday with locally 
  higher amounts. 

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

If you are in the watch area, keep informed, and be ready for
quick action if flash flooding is observed or if a warning is
issued.

&&

$$

OKZ054>067-070-071-192200-
/O.CON.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Muskogee, and Checotah
321 AM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of east central Oklahoma...northeast Oklahoma and 
  southeast Oklahoma...including the following counties...in 
  east central Oklahoma...Muskogee and Okfuskee. in northeast 
  Oklahoma...Craig...Creek...Delaware...Mayes...Nowata... 
  Okmulgee...Osage...Ottawa...Pawnee...Rogers...Tulsa...Wagoner 
  and Washington OK. in southeast Oklahoma...McIntosh. 

* Through Saturday morning

* Multiple rounds of heavy rainfall are possible through
  Saturday morning. Widespread storm total rainfall amounts of 
  2 to 4 inches are expected through Saturday with locally 
  higher amounts. 

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area.

If you are in the watch area, keep informed, and be ready for
quick action if flash flooding is observed or if a warning is
issued.

&&

$$
742 
WGUS64 KTSA 192032
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
332 PM CDT Fri May 19 2017

...ADDITIONAL ROUNDS OF STORMS COULD BRING MORE FLOODING TO 
PORTIONS OF NORTHEAST OKLAHOMA TONIGHT THROUGH SATURDAY...

OKZ049-053-200445-
/O.EXA.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
332 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Tulsa has expanded the

* Flash Flood Watch to include a portion of southeast Oklahoma...
   including the following counties...Choctaw and Pushmataha. 

* Through Saturday morning

* Additional rounds of heavy rainfall are possible tonight 
  through Saturday morning. Widespread storm total rainfall 
  amounts of 2 to 4 inches are expected through Saturday with 
  locally higher amounts. 

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area. If you are in the watch area, keep informed, 
and be ready for quick action if flash flooding is observed or if
a warning is issued.

Heavy rains flood roads and low lying areas rapidly. Do not drive
your vehicle into areas where water covers the road to unknown 
depths. Take a different route to reach your destination or wait 
until the water recedes.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-200445-
/O.CON.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
332 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Craig...Creek...Delaware... 
  Haskell...Latimer...Le Flore...Mayes...McIntosh...Muskogee... 
  Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... 
  Pittsburg...Rogers...Sequoyah...Tulsa...Wagoner and Washington 
  OK. 

* Through Saturday morning

* Additional rounds of heavy rainfall are possible through 
  Saturday morning. Widespread storm total rainfall amounts of 2 
  to 4 inches are expected through Saturday with locally higher 
  amounts. 

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area. If you are in the watch area, 
keep informed, and be ready for quick action if flash flooding is 
observed or if a warning is issued.

Heavy rains flood roads and low lying areas rapidly. Do not drive
your vehicle into areas where water covers the road to unknown 
depths. Take a different route to reach your destination or wait 
until the water recedes.

&&

$$

CORFIDI
846 
WGUS64 KTSA 200247
FFATSA

Flood Watch
National Weather Service Tulsa OK
947 PM CDT Fri May 19 2017

...ADDITIONAL ROUNDS OF STORMS COULD BRING MORE FLOODING TO
PORTIONS OF NORTHEAST OKLAHOMA TONIGHT THROUGH SATURDAY...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201100-
/O.CON.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
947 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... 
  Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Pittsburg...Pushmataha...Rogers...Sequoyah...Tulsa... 
  Wagoner and Washington OK. 

* Until 7 AM CDT Saturday

* Additional rounds of heavy rainfall will continue tonight along
  and southeast of Interstate 44. Widespread storm total rainfall
  amounts of 2 to 4 inches are expected through Saturday with
  locally higher amounts up to 6 inches possible. The threat will
  gradually decrease from northwest to southeast later tonight.

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area. If you are in the watch area,
keep informed, and be ready for quick action if flash flooding is
observed or if a warning is issued.

Heavy rains flood roads and low lying areas rapidly. Do not drive
your vehicle into areas where water covers the road to unknown
depths. Take a different route to reach your destination or wait
until the water recedes.

&&

$$
621 
WGUS64 KTSA 200819
FFATSA

Flood Watch
National Weather Service Tulsa OK
319 AM CDT Sat May 20 2017

OKZ054>067-200930-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, and Wagoner
319 AM CDT Sat May 20 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Oklahoma and
northeast Oklahoma has been cancelled. The rain has ended across
the area or will be ending shortly. However, areal flooding will 
continue for the next several hours as the rain continues to runoff. 


$$

ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-201200-
/O.CON.KTSA.FF.A.0005.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
319 AM CDT Sat May 20 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Choctaw...Haskell...Latimer...Le 
  Flore...McIntosh...Muskogee...Pittsburg...Pushmataha and 
  Sequoyah. 

* Until 7 AM CDT this morning

* Showers and thunderstorms are expected to continue through the 
  morning with additional rainfall possibly leading to flash   
  flooding. 

* Given recent heavy rainfall and expected precipitation, both 
  flash flooding and river flooding are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means rapidly rising water or flooding is
possible within the watch area. If you are in the watch area,
keep informed, and be ready for quick action if flash flooding is
observed or if a warning is issued.

Heavy rains flood roads and low lying areas rapidly. Do not drive
your vehicle into areas where water covers the road to unknown
depths. Take a different route to reach your destination or wait
until the water recedes.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 18, 12:44 PM CDT, 29 minutes earlier.

Area forecast discussion, May 18, 12:44 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1244 PM CDT Thu May 18 2017

.DISCUSSION...

The 18Z TAF discussion is included below.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail this afternoon, with storm potential
increasing this evening and overnight across E OK/NW AR. Used
tempo groups to try and pinpoint the most favorable time at any
given site, but this could change and amendments would be needed.
MVFR possibly even IFR conditions are possible with any storms,
along with strong wind gusts. MVFR conditions will prevail Friday
morning.

Lacy

&&

.PREV DISCUSSION... /Issued 1114 AM CDT Thu May 18 2017/

DISCUSSION...

The 12Z soundings across the region, along with goes16 water vapor
imagery, show a stout EML in place over the region, in advance of
an approaching upper level low over the southern Rockies. Rich low
level moisture is returning north beneath the cap, with 70
dewpoint air lifting north into eastern Oklahoma to the south of a
warm front over southern Kansas. A dryline is taking shape
south of surface low across far western Oklahoma.

Hi-res CAM models have shown for several runs now that a north-
south band of elevated convection could form by early afternoon
across western Oklahoma. Some of this convection could congeal
into clusters and pose a wind threat into the evening across
portions of eastern Oklahoma.

Otherwise the focus remains to the west, where surface based
storms are expected to fire along the dryline and near the warm
front by mid to late afternoon out in western Oklahoma. These
storms will pose the greatest risk of severe weather as they track
generally to the northeast. The area with the greatest potential
for discrete storms, and thus the highest tornado and largest hail
risk, will be to the northwest of Tulsa closest to where surface
based storms are expected to initiate. Eventually, storms are
expected to evolve into clusters or lines and pose a damaging wind
threat tonight into eastern Oklahoma. Isolated tornadoes could
occur with any bowing line segments as well.

Lacy

PREV DISCUSSION... /Issued 648 AM CDT Thu May 18 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Surging low-level moisture overnight has moved in an MVFR sct/bkn
cloud deck this morning. This deck should scour out a bit later this
morning with cloud deck rising to VFR by late morning. Focus turns
to timing of convection tonight. A line of convection will fire
across western Oklahoma and move east with time. Hi-res models have
the line nearing the far eastern terminals between 03-05Z, however,
models aren't in very good agreement as to the overall evolution and
extent of the convective line and timing will likely be adjusted in
a future issuance.

PREV DISCUSSION... /Issued 337 AM CDT Thu May 18 2017/

DISCUSSION...
As expected...surface dryline has quickly retreated west tonight
with mainly mid/upper 60s dewpoints across the region at this
time. The atmosphere will become quite unstable this
afternoon...and while there are some signals that a few storms
could develop across southeast OK late today...the main concern
will come from storms developing well to our west. Expect
explosive development by late afternoon near the triple point
across southwest KS southward along/ahead of the dryline across
far western OK. Several clusters of storms will likely organize
into the evening/overnight hours...with strong/severe storms
tracking east into northeast OK and possibly northwest AR late
Thursday night.

The active weather continues into Friday...as additional storms
are expected to fire along the eastward advancing dryline.
Forecast shear profiles appear more than sufficient for rotating
storms...with all modes of severe weather possible Friday
afternoon and into the evening hours. Convection should
eventually evolve into a more linear mode Friday night as the cold
front overtakes the dryline and surges into the forecast area.
Showers/storms will linger into Saturday...especially across
southeast OK and western AR...with the activity finally pushing
south by Saturday night. Will also need to monitor the heavy rain
potential through Saturday night.

Sunday and into early next week is looking cooler and drier...with
showers/storms returning to the forecast Monday night as another
front moves through the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  81  62  73 /  60  50  90  40
FSM   71  87  68  78 /  30  40  70  80
MLC   71  84  65  75 /  50  30  90  60
BVO   67  82  59  72 /  60  60  90  40
FYV   67  82  64  74 /  50  30  70  70
BYV   69  83  65  75 /  50  30  70  70
MKO   68  83  64  73 /  50  40  90  60
MIO   68  82  63  73 /  60  40  90  50
F10   68  80  61  74 /  50  50  90  50
HHW   70  86  69  76 /  50  40  70  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...30
Hazardous weather outlook, May 18, 1:00 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
100 PM CDT Thu May 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
100 PM CDT Thu May 18 2017

...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

TORNADO.
	RISK...Limited.
 	AREA...North of I-44 and west of highway 75.
	ONSET...after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
	ONSET...after 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...after midnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...after midnight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...ongoing.

DISCUSSION...

An enhanced to moderate risk of severe storms is forecast late this
afternoon and into tonight across Eastern Oklahoma. Very large hail,
in excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.

Strong to severe storms are expected to develop over western
Oklahoma this afternoon and are expected to move east toward the
region by late this afternoon and into the evening. The best chance
for discrete surface based cells, and thus the highest tornado and
largest hail threat, will be to the northwest of Tulsa over Osage
and Pawnee counties this evening, closer to where surface based
storms are expected to initiate along forcing boundaries by late
this afternoon.

Storms are expected to gradually grow into clusters or lines this
evening as they move into Eastern Oklahoma. Damaging winds and
large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
                        Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.

A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.

weather.gov/tulsa Contains additional information.

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:41 PM CDTSpecial Weather StatementTSACreek, Okfuskee49 min

Nearby

Flash Flood Watches in Oklahoma, 2017Flash Flood Watches in Arkansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.